# SDR ASAA9710071

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, FOUND CORROSION ON THE FLOOR SUPPORT AT BS 270 BETWEEN LBL 10 AND RBL 10.  REPAIRED PER EA 5320-01310 AND EA 5320-01098.  (M)
